MathSciNet Relay Station
MathSciNet bibliographic data
MR860992 (88m:39005) 39B70 (47H10 90C39)
Baskaran, R.; Subrahmanyam, P. V. A note on the solution of a class of functional equations. Appl. Anal. 22 (1986), no. 3-4, 235–241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement